# SDR HNAA9793192

- Difficulty date: November 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT 3270 - CLT-CRW - AFTER TAKEOFF, THE NR 1 HYDRAULIC SYSTEM BEGAN RAPIDLY LOOSING QUANTITY.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED AND LANDED AT CLT WITHOUT INCIDENT.  INSTALLED TEMP FLEX LINE ON NR 1 ENGINE BETWEEN NR 1 AND NR 2 FLIGHT SPOILER DUMP VALVE.  (M)
